A note on the almost sure central limit theorem
Michael T. Lacey and
Statistics & Probability Letters, 1990, vol. 9, issue 3, 201-205
We give a new proof of the almost sure central limit theorem. It is based on an almost sure invariance principle and extends to weakly dependent random variables.
Keywords: Central; limit; theorem; weakly; dependent; random; variables; almost; sure; invariance; principle; summation; methods (search for similar items in EconPapers)
References: Add references at CitEc
Citations View citations in EconPapers (28) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:9:y:1990:i:3:p:201-205
Ordering information: This journal article can be ordered from
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Series data maintained by Dana Niculescu ().